# SDR DL72W021212

- Difficulty date: October 19, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 62,932 hours, 43,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS2452323BAC
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS CAME ON AT CRUISE  1:10 MINS INTO FLIGHT.  REPLACED AFT SWITCH AT FLT ATTD PANEL AND R600 EMERG EXIT RELAY.  EMERGENCY EXIT LIGHTS OPS CKS NORM.
